# SDR UALA2012062203336

- Difficulty date: June 16, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,945 hours, 13,469 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP ON FLOOR IN FRONT OF RIGHT OVERWING LAV AND ON SEAT 26HJ (ONLY).  SECURED CONNECTOR UNDER SEAT 26HJ & SECURED EEL STRIP CONNECTOR UNDER SEAT 19HJ WHICH FIXED STRIP IN FRONT OF LAV, OPS OK.
